The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Canadian Mathematical Bulletin
( Vol.38 NO.2 / 1995 )
home Second Fox subgroups of arbitrary groups
Pages 177-181
Curzio Mario, Kanta Gupta C,
home A Jordan-Holder theorem for finitary groups
Pages 250-251
Wehrfritz B A F,
home Isometries of noncompact Lipschitz spaces
Pages 242-249
Weaver Nik,
home Characters and point evaluations
Pages 237-241
Ransford T J,
home Generalized Artin's conjecture for primitive roots and cyclicity mod p of elliptic curves over function fields
Pages 167-173
Clark David A, Kuwata Masato,
home On the periodic radical of a ring
Pages 215-217
Guo Xiuzhan,
home The complete continuity property and finite dimensional decompositions
Pages 207-214
Girardi Maria, Johnson William B,
home Asymptotic expansions of invariant metrics of strictly pseudoconvex domains
Pages 196-206
Fu Siqi,
home On t-Spec (R((X)))
Pages 187-195
Dobbs David E, Houston Evan G,
home The contragredient isotypic component of the regular representation of pseudo-reflection groups
Pages 182-186
Destrempes F, Pianzola A,
home Positive linear mappings between C*-algebras
Pages 252-256
Zhong Yong,
home An inverse problem in the calculus of variations and the characteristic curves of connections on SO(3)-bundles
Pages 129-140
Atkins Richard, Ge Zhong,
home Radii and the sausage conjecture
Pages 156-166
Boroczky Jr Karoly, Henk Martin,
home Every invertible Hilbert space operator is a product of seven positive operators
Pages 230-236
Phillips N Christopher,
home Shuffling of linear orders
Pages 223-229
Lindsay Orr John,
home An elementary example of a Banach space not isomorphic to its complex conjugate
Pages 218-222
Kalton N J,
home On constrained L2-approximation of complex functions
Pages 149-155
Bokhari M A,
home A Leopoldt-type result for rings of integers of cyclotomic extensions
Pages 141-148
Bley W,
home Semiprime Goldie generalised matrix rings
Pages 174-176
Clase Michael V,